# SDR DALA2017072605764

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT AFT WET AREA STA 1710 REPAIR AT RBL 51 ON GALLEY FLOOR PAN STRUCTURE HAS CORROSION TO TOP SURFACE 2 EA SPOTS AS MARKED. REMOVED AND INSTALLED NEW REPAIR DOUBLER IN PASSENGER COMPARTMENT AFT WET AREA 1710 RBL51" IAW SRM 53-60-51 REPAIR NR 2 ALTERNATIVE 2.
